# SDR 98ZZZX221

- Difficulty date: December 23, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Duncan Aviation Inc, repair station JGVR194F
- Aircraft: N961JC
- Make and model: Braero BAE125800A
- Aircraft serial: 258062
- System (JASC): 3520 · Passenger Oxygen System
- Part: Face Cushion
- Part number: 17450401
- Condition: Torn
- Location: Pax O2 Mask
- Part time: 4,081 hours
- Component: C3512000
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE C/W RAYTHEON SB 35-3014 (INSPECTION OF PASSENGER OXYGEN FACE MASKS FOR TEARS IN FACE CUSHIONS), FIVE MASKS WERE FOUND TORN.  THE CORE DATES WERE FROM 1986, NOT 1994 AS LISTED IN THE SB.  SUBMITTER STATED THIS IS THE SECOND HAWKER 800 FOUND WITH EXACT SAME PROBLEM.  RECOMMEND PB AND RAYTHEON REVISE SB'S TO INCLUDE EARLIER CURE DATES.  NELLCOR PURITAN BENNETT SB NR C351-2000-35-1 R1.
